Research Article Open Access

Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces

Sahar Mohamed Ali Abou Bakr1
  • 1 Ain Shams University, Egypt

Abstract

This paper adjusts conditions on new defined given the name {a, d, c; r} ctype of contraction mappings on complete quasi metric space, confirms that there is only one fixed of any of these mappings with these adjustments, extends and generalizes results given in some previous research papers, and then builds a convergence theorem for a sequence of fixed points of {Sn}nN;{wn*}nN to the unique fixed of S; w, provided that limn→∞  Sn(w) = S(w).

Journal of Mathematics and Statistics
Volume 13 No. 4, 2017, 319-324

DOI: https://doi.org/10.3844/jmssp.2017.319.324

Submitted On: 25 May 2017 Published On: 16 October 2017

How to Cite: Abou Bakr, S. M. A. (2017). Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces. Journal of Mathematics and Statistics, 13(4), 319-324. https://doi.org/10.3844/jmssp.2017.319.324

  • 3,123 Views
  • 1,359 Downloads
  • 1 Citations

Download

Keywords

  • Fixed Point Theorem
  • Generalized {a,b,c}- Contraction and Nonexpansive Mappings